See Alike in...

Alike App

Browser

ms25

735d

Hi, I just started my first day of a 10 course of amoxicillin any tips to make it easier on my stomach?

Top reply
    • Aubri

      731d

      What’s ur for

    • Aubri

      731d

      What’s ur for

    • Nyx.Saighdiuir

      735d

      Yes! Probiotics help restore healthy gut flora which gets destroyed from antibiotics. Yogurt that has probiotics is a good idea too! Drink lots of water. Hydration is key. Taking antibiotics with food helps lessen the chance of stomach upset as well. Even if you start feeling better a few days into the antibiotic, FINISH THE DOSE! It is super important you do, or else the bacteria can become resistant to that antibiotic and come back with a vengeance. You want to make sure whatever you have is gone. If you experience nausea, you can also try lemon and ginger tea. I add honey to it as well and it's super easy and cheap to make by yourself. A little ginger goes a long way. Cheers!

      • ms25

        735d

        @Nyx.Saighdiuir thank you.

        • Nyx.Saighdiuir

          735d

          @ms25 no problem! I have five years under my belt of being a pharmacy technician so I've learned a bit :) hopefully this advice was helpful. And if you have any other questions I would recommend speaking to your pharmacist!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion